# SDR IPXA2022052882597

- Difficulty date: May 27, 2022
- Submitted: May 31, 2022
- Operation: General aviation
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 87,155 hours, 16,047 cycles
- System (JASC): 5200 · Doors
- Part: Door
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Location: Doors
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NAL1 DOOR WAS ON DEFERAL CREW OPENED DOOR UNABLE TO CLOSE BOTH FWD AND AFT LOWER CABLES BROKENINSTALLED FWD & AFT LOWER CABLES ON L1 DOOR PER AMM 52-11-03-400-801 OPS CHECK GOOD
